In case someone did , what High blood pressure medication did you switch too ?
Edarbi does not list as its side effects anything do do with erection problems, however all high blood pressure meds do have some kind of effects on the male sex organs.
Maybe it would be best if you speak to the doc who prescribed the med., he/she may be able to prescribe a more comfortable med.
Take care, wish you best!
- Edarbi Information for Consumers
- Edarbi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Edarbi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2011 • 2 answers
Posted 29 Feb 2012 • 1 answer
Posted 6 Jul 2012 • 1 answer
Posted 26 Mar 2016 • 1 answer
High Blood Pressure - I've been having problems with HBP, it's at an average of 180/95+. I'm taking?
Posted 16 Sep 2017 • 1 answer